# SDR CA970605001

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 2700 · Flight Control System
- Part: Flight Control
- Condition: Severe Pitch Up
- Location: Control Sys
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A, O

## Discrepancy

(CAN) ON CLIMB, AIRCRAFT PITCHED NOSE UP. AIRCRAFT DIFFICULT TO CONTROL. AIRCRAFT LANDED SAFELY. INVESTIGATION IN PROGRESS TO DETERMINE CAUSE OF SEVERE PITCH UP.
